Fredholm indices of band-dominated operators

Vladimir S. Rabinovich, Steffen Roch, John Roe

Research output: Contribution to journalArticlepeer-review

42 Scopus citations


The Fredholmness of a band-dominated operator on l2(ℤ) is closely related with the invertibility of its limit operators: the operator is Fredholm if and only if each of its limit operators is invertible and if the norms of their inverses are uniformly bounded. The goal of the present note is to show how the Fredholm index of a Fredholm band-dominated operator can be determined in terms of its limit operators.

Original languageEnglish (US)
Pages (from-to)221-238
Number of pages18
JournalIntegral Equations and Operator Theory
Issue number2
StatePublished - 2004

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory


Dive into the research topics of 'Fredholm indices of band-dominated operators'. Together they form a unique fingerprint.

Cite this